It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for long term effects of taking antihistamines. (0.012 seconds)


... I just read the thread on chronic hives and I'm more depressed than ever. It's been eight months of hives for me and I've been taking Reactine every day. I am terrified of choking on a hive so I cannot go to bed without taking a pill, my lips swell up if I don't. ... (18 replies)
... Thank you very much for your response. I did ask my allergist if it was safe because I have been taking them every day for eight months, he said it is okay and sometimes people stay on them indefinately, however he didn't say if there where any long term effects. ... (18 replies)
... Have been taking allergic reactions to substances since May this year. Only relief is taking antihistamins. Is there any record of side effects of long term effect of anithistamines? ... (2 replies)

... Had to stop taking my antihistamins which ihave taken everynight for 5 years. ... (6 replies)
... If the Antihistamines work for you why worry. There are many people who are on long term medication some most of their life. ... (3 replies)
Hives!!
Sep 3, 2005
... so not sure what's that you typed. Non specific could simply mean idiopathic... of no known cause. How long has your daughter been having the hives? ... (14 replies)
... er than other antihistamines. There's just not much else you can do for allergies and Reactine is safe and very effective so there's not much to worry about as long as you don't notice any other side effects from taking it. ... (1 replies)
... hink navy said she took it and it just quit working for her. So I know I can not take it forever either but it is better than being on steriods and all the side effects that go along with that and taking antihistamines long term. In my humble opinion anyway. Are you free of hives now too? ... (37 replies)
... n I took it away but my immune system just kept overreacting and there was nothing there to fight, but the dr's instantly dismiss any link. I have tried all the antihistamines which did nothing, prednisone which worked at 25mg but the immunology specialist took me back off due to the long term side effects. ... (3 replies)
... The soap can also be the culprit of causing your hives. You might want to go to the dermatologist or allergist to rule that out. ... (4 replies)
... Sorry I haven't been posting lately. I have been putting in some long hours in at work and haven't had much time to do much by the time I get home. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 07:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!